Universidad Complutense de Madrid
E-Prints Complutense

Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations

Impacto

Descargas

Último año

López Montes, Antonio y Zhang, Xu y Zuazua Iriondo, Enrique (2000) Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations. Journal de Mathématiques Pures et Appliquées, 79 (8). pp. 741-808. ISSN 0021-7824

[img] PDF
Restringido a Sólo personal autorizado del repositorio

496kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021782499001440


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper we prove that the null controllability property of the heat equation may be obtained as limit of the exact controllability properties of singularly perturbed damped wave equations, We impose Dirichlet, homogeneous boundary conditions. The control is supported in a neighborhood of a subset of the boundary that satisfies the classical requirements to apply multiplier techniques. The proof needs an iterative argument that allows to treat separately the low and high frequencies and to make use of the dissipativity of the systems under consideration. This is combined with sharp observability estimates on the eigenfunctions of the Laplacian due to G. Lebeau and L. Robbiano, and global Carleman estimates


Tipo de documento:Artículo
Palabras clave:null controllability; heat equation; dissipative wave equation; global Carleman estimates
Materias:Ciencias > Física > Física matemática
Código ID:21513
Depositado:23 May 2013 10:43
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo